MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305945
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe sftygld 1ml w/ndl 27x1/2 rb needle went through the shield.Complaint via email.I'll enter a x event but here are the accompanying pics.It may be difficult to see but this is an unused needle and out of the package it already has the needle poking through the safety- it came that way.This would mean it is harder to engage the safety and a potential risk to the staff.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25019074
Report Number2243072-2026-00317
Device Sequence Number21445313
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public(01)00382903059454
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305945
Device Lot Number5220024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown